IJPAM: Volume 102, No. 4 (2015)

PROPERTIES OF INTEGRAL INVARIANTS OF
THE INVOLUTE-EVOLUTE OFFSETS OF RULED SURFACES

Gülsüm Yeliz Şentürk$^1$, Salim Yüce$^2$
$^{1,2}$Department of Mathematics
Faculty of Arts and Sciences
Yıldız Technical University
Istanbul, 34220, TURKEY


Abstract. In this study, we have given new characteristics results about the pitch and angle of the pitch which are the integral invariants of the involute-evolute offsets of ruled surface with geodesic Frenet frame.

Received: May 12, 2015

AMS Subject Classification: 53A05, 53A17, 53A25

Key Words and Phrases: ruled surface, involute - evolute, integral invariants, geodesic Frenet frame

Download paper from here.




DOI: 10.12732/ijpam.v102i4.13 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 102
Issue: 4
Pages: 757 - 768


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).